# SDR CALA2013090900643

- Difficulty date: September 7, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N37281
- Make and model: Boeing 737824
- Aircraft serial: 31599
- Aircraft time: 33,175 hours, 11,343 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A11312
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AREA RT FRAME AT STATION 500F BETWEEN STRINGER 8 RT & STRINGER 9 RT HAS CRACK FOUND DURING MFEC PROCEDURE.  REPAIRED FRAME IAW E/A 5310-04716 REV E.
